# SDR COMA9660186

- Difficulty date: October 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7012
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270003
- Condition: Out Of Adjust
- Location: Lt Spoiler
- Part time: 25 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT FLIGHT SPOILER IS DEPLOYED 4 DEGREES DURING FLIGHT.  FLIGHT SPOILER DEPLOYED CAUTION MESSAGE ON EICAS.  ADJUSTED THE LT FLIGHT SPOILER POWER CONTROL UNIT TO M/M SPECIFICATIONS, SYSTEM TEST NORMAL.
